• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Infinite Energy Solutions for Dissipative Euler Equations in R2

Journal of Mathematical Fluid Mechanics. 2015. Vol. 17. No. 3. P. 513-532.
Chepyzhov V. V., Zelik S.

We study the system of Euler equations with the so-called Ekman damping in the whole 2D space. The global well-posedness and dissipativity for the weak infinite energy solutions of this problem in the uniformly local spaces is verified based on the further development of the weighted energy theory for the Navier–Stokes and Euler type problems. In addition, the existence of weak locally compact global attractor is proved and some extra compactness of this attractor is obtained. © 2015, The Author(s).